Pacific Journal of Mathematics

A form of the moment problem for Lie groups.

Reese T. Prosser

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 543-549.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970066

Mathematical Reviews number (MathSciNet)
MR0330356

Zentralblatt MATH identifier
0252.43021

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Prosser, Reese T. A form of the moment problem for Lie groups. Pacific J. Math. 38 (1971), no. 2, 543--549. https://projecteuclid.org/euclid.pjm/1102970066


Export citation

References

  • [1] F. F. Bonsall, Regular ideals of partially ordered vector spaces, Proc. London Math. Soc, (3) 6 (1956), 626-640.
  • [2] G. deRham, and K. Kodaira, Harmonic Integrals,Mimeographed Lecture Notes, Institute for Advanced Study (1950).
  • [3] J. Eells, Geometric Aspects of Currents and Distributions, Proc. Math. Acad. Sci. 41 (1955), 493-496.
  • [4] L. Ehrenpreis, Some properties of distributions on Lie groups, Proc. J. Math., 6 (1956), 591-605.
  • [5] I. M. Gelfand, and N. Y. Vilenkin, Generalized Functions, Vol. 4, Academic Press, New York, 1964.
  • [6] H. Hamburger, Ueber eine Erweiterungdes Stieltjes'schen MomentenProblems, Math. Ann., 81 (1920), 235-319.
  • [7] L. Loomis, An Introduction to Abstract Harmonic Analysis,van Nostrand, New York, 1953.
  • [8] E. Nelson, AnalyticVectors, Ann. Math., 70 (1959), 572-615.
  • [9] L. Schwartz, Theorie des Distributions,Vols. I, II, Hermann, Paris, 1950-51.
  • [10] J. A. Shohat, and J. D. Tamarkin, The Problem of Moments, Amer. Math. Soc, New York, 1943.
  • [11] F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967.